# SDR 2002UALA01192

- Difficulty date: July 18, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 38,042 hours, 13,960 cycles
- Engine: Pwa PW2037
- Engine time: 33,245 hours, 12,474 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Part time: 29,924 hours, 3,808 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

POWER LOSS IN NR 2 ENGINE.  THE TEST ON THE FUEL CONTROL UNIT P/N 779100-5, S/N F22470 EXHIBITED SEVERAL PARAMETERS THAT WERE OUT-OF-LIMITS.  HOWEVER NONE WERE DEEMED TO HAVE BEEN THE CAUSE OF THE ENGINE SURGE EXPERIENCED ON-WING.  FURTHERMORE, THE TESTS FOUND OUT OF SPEC ARE TYPICAL OF UNITS THAT HAVE ACCRUED NEARLY 10,000 FLIGHT HOURS.  FUEL PUMP IS ALSO BEING DISASSEMBLED AND NO NOTICEABLE FAILURES HAVE BEEN IDENTIFIED.
